您的位置:首页  > 论文页面

一类二阶奇异抛物型方程的初边值问题

发表时间:2009-07-15  浏览量:1535  下载量:473
全部作者: 王淑霞,张志军
作者单位: 烟台大学数学与信息科学学院
摘 要: 当非线性项满足适当条件时,应用正则化方法和上下解方法,得到了有界光滑区域Ω�瘙}�N上一类二阶奇异非线性抛物型方程初边值问题的解的存在性,并在空间L2(0, T; W1,20(Ω))∩L∞(0, T; L2(Ω))上给出了解的估计。此外,就2类特殊情形,得到了解的唯一性。
关 键 词: 抛物型方程;正则化方法;上下解方法;存在性;唯一性
Title: Initial boundary value problems for a class of second-order singular parabolic equations
Author: WANG Shuxia, ZHANG Zhijun
Organization: School of Mathematics and Information Science, Yantai University
Abstract: Based on appropriate assumptions of nonlinear terms, by use of parabolic regularization method and method of upper and lower solutions, some existence results of solutions to a class of singular nonlinear parabolic equations with initial boundary values on a smooth domain Ω�瘙}�N and some estimates of solutions on the space L2(0, T; W1,20(Ω))∩L∞(0, T; L2(Ω)) are obtained. Moreover, the uniqueness of solutions for two kinds of special problems is also obtained.
Key words: parabolic equations; regularization method; method of upper and lower solutions; existence; uniqueness
发表期数: 2009年7月第13期
引用格式: 王淑霞,张志军. 一类二阶奇异抛物型方程的初边值问题[J]. 中国科技论文在线精品论文,2009,2(13):1329-1336.
 
0 评论数 0
暂无评论
友情链接